# SDR 2008FA0000184

- Difficulty date: March 4, 2008
- Submitted: March 6, 2008
- Operation: General aviation
- Aircraft: N185XP
- Make and model: Beech B200
- Aircraft serial: BB952
- Aircraft time: 4,904 hours, 4,488 cycles
- Engine: Pwa PT6A42
- Engine time: 4,837 hours, 3,750 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 304997801
- Condition: Damaged
- Location: Rt Engine
- Part time: 4,837 hours, 3,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF A SCHEDULED 1800 HOUR HOT SECTION INSPECTION OF THE RT ENGINE, AT 1771 HOURS AND 7 YEARS TIS SINCE OVERHAUL, INITIAL VISUAL INSPECTION OF THE CT BLADES TIP CLEARANCE REVEALED CLEARANCES IN EXCESS OF ALLOWABLE FOR RETURN TO SERVICE.  IT WAS NOTED THAT THERE WAS SOME METAL BUILD-UP ON THE SHROUD SEGMENTS IN THE 4 O'CLOCK THRU 6 O'CLOCK POSITIONS.  NO IMPACT DAMAGE WAS NOTED TO ANY OF THE CT BLADES OR THE CT NOZZLE.  SEVERAL CRACKS WERE ALSO NOTED IN THE OUTER SECTION OF THE COMBUSTION LINER.  AFFECTED COMPONENTS WILL BE SENT TO A MFG APPROVED REPAIR FACILITY FOR REPAIRS OR REPLACEMENT AS NECESSARY.
